Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 69, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 4, 2011, 5:14 PM CDT for Clark County, Missouri; Lee County, Van Buren County, Iowa; Hancock County, Illinois. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 4, 2011, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lee County, IA, Van Buren County, IA, Hancock County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 147 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:40 PM CDT | HAIL 1 | 5 Ssw New Boston, IA | NICKEL TO QUARTER SIZE. WINDS 30 TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2541 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -128 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS53 KDVN 042214
SVRDVN
IAC111-177-ILC067-MOC045-042315-
/O.NEW.KDVN.SV.W.0069.110604T2214Z-110604T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
SOUTHERN LEE COUNTY IN SOUTHEAST IOWA...
SOUTHEASTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 615 PM CDT.
* AT 513 PM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY 6 MILES SOUTHWEST OF CROTON...OR 7 MILES NORTH OF
KAHOKA...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
FRANCISVILLE...WAYLAND...NEW BOSTON...MONTROSE...ALEXANDRIA...
NAUVOO...WARSAW...KEOKUK...HAMILTON...ADRIAN...FERRIS...CARTHAGE...
BURNSIDE...WEST POINT AND BOWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4048 9091 4019 9102 4029 9149 4045 9193
4065 9186
TIME...MOT...LOC 2214Z 285DEG 30KT 4052 9175
WIND...HAIL 60MPH 1.00IN
$$
LE2 follow-up statements
852
WWUS53 KDVN 042242
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 PM CDT SAT JUN 4 2011
IAC177-042251-
/O.CAN.KDVN.SV.W.0069.000000T0000Z-110604T2315Z/
VAN BUREN IA-
542 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED SOUTHEAST OUT OF THE WARNED AREA. THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.
LAT...LON 4038 9173 4059 9162 4048 9091 4019 9102
4029 9149
TIME...MOT...LOC 2241Z 285DEG 30KT 4047 9149
$$
IAC111-ILC067-MOC045-042315-
/O.CON.KDVN.SV.W.0069.000000T0000Z-110604T2315Z/
LEE IA-HANCOCK IL-CLARK MO-
542 PM CDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR FROST ISLAND CONSERVATION AREA...OR 7 MILES
NORTHWEST OF KEOKUK...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMMITVILLE...MOOAR...MONTROSE...KEOKUK AIRPORT...BLUFF PARK...
ALEXANDRIA...NAUVOO...NAUVOO STATE PARK...GALLAND...WARSAW...
SANDUSKY...HAMILTON...SUTTER...ELVASTON...FERRIS...BASCO...
CARTHAGE...BURNSIDE...WEST POINT...WEBSTER...FOUNTAIN GREEN...
DENVER...BOWEN AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4038 9173 4059 9162 4048 9091 4019 9102
4029 9149
TIME...MOT...LOC 2241Z 285DEG 30KT 4047 9149
WIND...HAIL 60MPH 1.00IN
$$
LE011
WWUS53 KDVN 042309
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT SAT JUN 4 2011
IAC111-ILC067-MOC045-042319-
/O.EXP.KDVN.SV.W.0069.000000T0000Z-110604T2315Z/
LEE IA-HANCOCK IL-CLARK MO-
609 PM CDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK...HANCOCK
AND SOUTH CENTRAL LEE COUNTIES WILL EXPIRE AT 615 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
PLEASE REPORT ANY LARGE HAIL OR DAMAGING WINDS TO LOCAL LAW
ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.
LAT...LON 4038 9173 4059 9162 4048 9091 4019 9102
4029 9149
TIME...MOT...LOC 2309Z 285DEG 30KT 4041 9119
$$
LEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:35 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 4, 3:35 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 PM CDT SAT JUN 4 2011 .SYNOPSIS... A COLD FRONT IS SLOWLY SAGGING SOUTH ACROSS THE FORECAST AREA TODAY. HOWEVER...IT IS LACKING A LOT OF INGREDIENTS FOR SIGNIFICANT WEATHER ALONG ITS LENGTH. THE FRONT HAS NOW PROGRESSED TO ABOUT A KOTM... SOUTH OF KCWI...TO SOUTH OF KRFD LINE. SHOWERS AND A FEW RUMBLES OF THUNDER ARE CURRENTLY ACCOMPANYING THIS COLD FRONT...BUT NOT ESPECIALLY WIDESPREAD...NOR VERY FAR AWAY FROM THE FRONT. SOUTH OF THE FRONT CAPE VALUES ARE AN IMPRESSIVE 3000-4000...AND CONVECTIVE INHIBITION IS WEAKENING...BUT THE SHEAR IS NOT VERY IMPRESSIVE. THUS...THE MAIN THREAT FOR TODAY IS FOR DAMAGING WINDS. HAIL IS ALSO A POSSIBILITY...BUT MAINLY MARGINAL SEVERE OR SMALLER AS THE WET BULB ZERO HEIGHT IS RATHER HIGH. A SURFACE LOW IS DEVELOPING OUT OVER EASTERN COLORADO...AND THE FRONT IS LITTLE MORE THAN A TROUGH AXIS WHERE IT IS MOVING THROUGH OUR AREA. IT CURVES NORTHEAST UP INTO MICHIGAN...THINGS LOOK MORE INTERESTING. ALOFT...MORE DYNAMICS ARE FOCUSED MUCH FARTHER NORTHEAST ALONG THE FRONT WHERE IT IS ALIGNED WITH THE 850MB MOISTURE AND THERMAL AXIS OVER MICHIGAN. THUS...THIS AFTERNOON THE MAIN THUNDERSTORM CHANCES ARE ACROSS THE SOUTH- SOUTHEAST HALF OF THE AREA...WITH A SLIGHT RISK OF SEVERE STORMS IF MORE VIGOROUS SURFACE BASED STORMS CAN FORM. ..LE.. && .DISCUSSION... TONIGHT AND SUNDAY...LATEST RUN SHORT RANGE/HIRES MODELS SUPPORT THE CURRENT TRENDS AND WARRANT HIGH CHC POPS IN LINGERING HIGHER SBCAPE AXIS AND FRONTAL VCNTY ACRS THE SOUTHERN THIRD OF THE DVN CWA THROUGH 02Z THIS EVENING. AS THE MAIN SVR THREAT CONTINUES TO MIGRATE SOUTH AND EAST OF THE DVN CWA...SUPPOSE STILL AN ISOLATED CHANCE FOR A SVR HAILER OR WIND DOWNBURST/SMALL BOW TYPE FEATURE IN THE FAR SOUTHERN CWA FROM 22Z-02Z. LINGERING HIGHER BASED ELEVATED POST-FRONTAL SHOWERS AND POSSIBLY A THUNDERSTORM WILL CONTINUE FURTHER NORTH THOUGH 04Z OR 05Z UNTIL LIFT FROM RIDGE-RIDING VORT PASSES AND RIGHT ENTRANCE LIFT OFF MN/NW GRT LKS H25 MB JET STREAK SUBSIDES. THEN MCS GENERATING TOOLS INCLUDING CONVERGENT LLJ AXIS SUGGEST LATE NIGHT CONVECTION TO FIRE IN SOUTHWEST AND CENTRAL IA AFTER 06Z...WITH RESULTANT MCS BLEEDING INTO THE SOUTHWEST THIRD TO HALF OF THE DVN CWA LATE TONIGHT AND INTO SUNDAY MORNING. LOW CHANCE FOR AN ELEVATED SVR HAILER WITH THIS INCOMING LATE NIGHT/EARLY MORNING ACTIVITY...BUT MORE RAINFALL POSSIBLY OF OVER A HALF INCH OR MORE FOR THE SOUTHWESTERN CWA. FOR SUNDAY...MUCH WILL DEPEND ON MORNING MCS REMNANTS AND LINGERING COOL POOLS FOR WARM UP POTENTIAL AND RE-FUELING CAPES. WILL GO WITH LOWER 80S FOR ALMOST THE ENTIRE CWA AS A HAPPY MEDIUM...BUT IF DEBRIS CLEARS OUT QUICKER THERE WILL BE UPPER 80S OR A 90. IF DEBRIS LINGERS LONGER...SOME AREAS MAY NOT ESCAPE THE 70S. INTERESTING THAT THE 00Z RUN ECMWF IS MAINLY DRY AFTER THE DEBRIS CLEARS FOR SUNDAY AFTERNOON AND NIGHT...BIT WITH THE QUASI-STATIONARY BOUNDARY UNDULATING AND TRYING TO RETREAT NORTH UNDER SOUTHERN PERIPHERY OF SOUTHERN PLAINS/LOW-MID MS RVR VALLEY UPPER RIDGE THIS FEATURE PRONE TO ANY LIFT OFF A RIDGE RIDING VORT EVEN A WEAK ONE. THUS WILL MAINTAIN CHC POPS SUNDAY AFTERNOON AND AT LEAST SLIGHT CHC POPS FOR SUNDAY NIGHT. MONDAY AND TUESDAY...LATEST RUN MODELS SUGGEST BEST ORGANIZED MCS SUPPORT WILL SHIFT NORTH THIS PERIOD ACRS THE DAKOTAS...THROUGH WI AND THE GRT LKS WHILE THE LOCAL AREA BECOMES MORE IN THE GRIP OF RE- BUILDING WARM SECTOR. BUT CAN NOT LET THE GUARD DOWN ON THE SOUTHERN PERIPHERY OF THE UPPER RIDGE AXIS/RING OF FIRE ALTHOUGH MOST NEW MODEL RUNS SHARPEN THIS FEATURE/UPPER RIDGE ACRS MO...IA AND INTO SOUTHERN MN THIS PERIOD. ANY POTENTIAL OUTFLOW OUT OF SUNDAY NIGHT INTO MONDAY...OR THE MAIN QUASI-STATIONARY BOUNDARY OR WARM FRONT CAN/T MAKE IT NORTH OF THE CWA ON MONDAY SUGGESTS THE CONTINUING NEED FOR AT LEAST LOW CHC POPS. TUESDAY AND TUESDAY NIGHT MAY BE THE ONLY CWA-WIDE TOTALLY DRY PERIOD OF THE UPCOMING WEEK. IN FULL BLOWN WARM SECTOR...HIGHS ON TUE MAY SURGE UP INTO THE LOW TO MID 90S WITH POTENTIAL HEAT ADVISORY CRITERIA BEING MET IF DPTS DON/T MIX DOWN TOO MUCH AND CAN MAINTAIN IN THE 70S. WEDNESDAY THROUGH NEXT SATURDAY...LATEST MEDIUM RANGE MODEL TRENDS SUGGEST LARGE PIECE OF UPPER WAVE ENERGY TO TRY AND FORCE AN ASSOCIATED FRONTAL BOUNDARY THROUGH THE CWA EITHER LATE WED OR WED NIGHT FOR A POTENTIALLY SIGNIFICANT MCS GENERATING WINDOW. MODERATE TO HIGH CHC POPS ADVERTISED FOR NOW AS THIS FEATURE ENCOUNTERS A HIGH CAPE AIRMASS...BUT EXTENT OF FORCING STILL AT QUESTION. POST- FRONTAL RIDGE WILL TRY TO OVERTAKE THE UPPER MIDWEST...WHILE THE SFC BOUNDARY STALLS FROM WEST-TO-EAST AND ONCE AGAIN BECOMES QUASI- STATIONARY UNDER WESTERLIES OF FLATTENED UPPER RIDGE AXIS ON THU. SOME OVERRUNNING SHOWERS MAY AFFECT THE SOUTHERN CWA...WHILE A NORTHEAST LK EFFECT FETCH KEEPS THE CWA MUCH COOLER IN THE 70S TO LOWER 80S FOR THU HIGHS. LONGER RANGE SIGNALS SUGGEST THE SFC RIDGE TO ESTABLISH ACRS THE WESTERN GRT LKS AT THE END OF THE WEEK AND INTO THE WEEKEND. RE-INVIGORATED SOUTHERN PLAINS CYCLOGENESIS AND GRT BSN TROFFINESS WILL EFFECTIVELY PUT THE SQUEEZE PLAY ON BETWEEN THESE TWO SYSTEMS FROM THE CENTRAL PLAINS...ACRS TO THE SOUTHERN GRT LKS AND NORTHERN OH RVR VALLEY. THIS MAY OPEN THE LOCAL FCST AREA TO WAVES OF ELEVATED PRECIP SHIELDS OR MCS/S FROM FRI INTO SATURDAY. IF THIS PATTERN PANS OUT...BEING ON THE NORTH SIDE OF THE BOUNDARY WILL PUT A BIG DAMPER ON HIGH TEMP POTENTIAL WITH HIGHS PROBABLY BEING HELD DOWN IN THE 70S OR EVEN IN THE 60S ON FRI/SAT IN MUCH OF THE DVN CWA. ..12.. && .AVIATION... VFR CONDITIONS CONTINUE THROUGH THE TAF TIME FRAME. COLD FRONT STILL TO AFFECT KMLI AND KBRL THIS AFTERNOON...AND HAVE KEPT VCTS WITH CB CLOUD GROUPS THROUGH APPROXIMATELY 00Z THIS EVENING...AFTER WHICH WE SHOULD HAVE A LULL. IF A THUNDERSTORM DOES AFFECT A TAF SITE...CIGS AND VSBYS SHOULD BE MVFR...THOUGH LOCAL IFR CIGS POSSIBLE. STRONG WINDS POSSIBLE WITH STRONGEST STORMS. WINDS TO REMAIN LESS THAN 10 KTS...SOUTH WEST ON THE SOUTH SIDE OF THE FRONT...AND NORTHEAST ON THE NORTH SIDE. THINGS TO REMAIN QUIET UNTIL AFTER 10Z...WHEN MORE SHOWERS AND THUNDERSTORMS TO MOVE ACROSS THE AREA THROUGH 15-18Z. CIGS AND VSBYS MAY DROP INTO MVFR WITH TSTMS...BUT HAVE LEFT ONLY VCTS FOR NOW AS TIMING IS UNCERTAIN. ..LE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && LE/12
Hazardous weather outlook, Jun 4, 4:31 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 431 AM CDT SAT JUN 4 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 431 AM CDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL BE MOVING INTO A VERY WARM AND UNSTABLE AIRMASS TODAY. MODERATE SHEAR AND MID LEVEL WINDS INCREASING TO 35 TO 40 KNOTS WILL FAVOR MULTICELL STORMS. SCATTERED THUNDERSTORMS SHOULD DEVELOP NORTH OF HIGHWAY 30 LATE THIS MORNING OR EARLY THIS AFTERNOON. THEN AS THE AFTERNOON PROGRESSES STORMS SHOULD FORM INTO ONE OR TWO LINES AS THE FRONT SAGS SLOWLY SOUTHEAST ACROSS THE OUTLOOK AREA. THE ENTIRE OUTLOOK AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. DAMAGING WINDS OF 60 MPH OR GREATER AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. TORRENTIAL RAINS MAY CAUSE LOCALIZED FLASH FLOODING. FREEZING LEVELS ARE QUITE HIGH SO THE THREAT OF LARGE HAIL IS LOW. THE FRONT WILL STALL ALONG THE MISSOURI AND IOWA BORDER TONIGHT. STRENGTHENING LOW LEVEL JET AND WARM ADVECTION WILL TRIGGER MORE THUNDERSTORMS IN PORTIONS OF THE OUTLOOK AREA OVERNIGHT. HEAVY RAINFALL AND HAIL ARE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLY SUNDAY THROUGH MONDAY NIGHT...WITH THE MAIN THREAT OF HEAVY RAIN. IF THE STORMS BECOME ORGANIZED INTO A COMPLEX...DAMAGING WINDS MAY BE POSSIBLE AS WELL. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH INTERSTATE 80 SUNDAY AND SUNDAY NIGHT. AFTER HOT WEATHER TUESDAY AND WEDNESDAY...THE THREAT FOR MORE SHOWERS AND THUNDERSTORMS RETURNS FOR WEDNESDAY NIGHT THROUGH FRIDAY. IT IS TOO EARLY TO DETERMINE THE THREAT FOR THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MAINLY THIS AFTERNOON AND EVENING. HAASE/ERVIN
In the hours before
Local storm report, Jun 4, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 5 N GRANGER 40.54N 91.96W
06/04/2011 E60.00 MPH SCOTLAND MO TRAINED SPOTTER
0505 PM HAIL 5 N GRANGER 40.54N 91.96W
06/04/2011 E0.25 INCH SCOTLAND MO TRAINED SPOTTER
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:20 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 55 min |
| Jun 4, 5:39 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 21 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.